# SDR UIEA2019041213848

- Difficulty date: April 11, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 69,411 hours, 15,257 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PACK INOP.  DURING DVI OF RT PACK ASSY, FOUND PACK TEMP SENSOR CANNON PLUG BACK SHELF TO BE LOOSE. TIGHTENED BACK SHELL IAW AMM 21-61-02. OPS CHECK GOOD. THIS CLEARS DMI 110042. NO OTHER DEFECT NOTED. DISPATCHER ZH 1422Z. )
